# SDR VNAA20250715035

- Difficulty date: May 31, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N599NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15415
- Aircraft time: 19,676 hours, 17,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: CC670321641
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3200FH PERM REPAIR - TEMPORARY DISPOSITION FOR MULTIPLE DAMAGE IN RH NLG WHEEL WELL & AVIONICS BAY HARNESS WITHIN 3200FH, PERFORM A PERMANENT REPAIR OR REPLACE PART(S) IAW APPROVED PROCEDURES.  ENGINEERING COMMENTS: SUBMIT A NEW RFTS & DAMAGE REPORT.VALUATED, DETAILED VISUAL INSPECTION ON ITEMS AT RH NLG WHEEL WELL STRUCTURE WAS PERFORMED FOUND THE NEXT, DOOR LANDING DOUBLER WAS FOUND WHITOUT DAMAGE AND WHIT GAP OF .025", LOWER STIFFENER WHITOUT ADDITIONAL DAMAGE ON REINFORCEMENT INSTALLED, UPPER CHANNEL  AND ANGLE  WITHOUT DAMAGE AND PAINT ON GOOD CONDITION, ALSO STANDOFF AND AVIONICS BAY HARNESS WERE FOUND PREVIOUSLY REPLACED AND WHITOUT DAMAGE AND LOWER STIFFENER WAS REPAIRED PER REO 690-53-11-2028 REV-.
